# SDR 96FDEA00938

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fasteners
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4353, NR 3 PYLON INSIDE ACCESS PANEL 488 BL PYLON FWD BULKHEAD AT STA YN 342, BOTTOM ROW OF FASTENERS ARE ALL LOOSE.
